# SDR P5CA2016080100178

- Difficulty date: July 31, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,677 hours, 19,656 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF MDDR 68830, APU INOPERATIVE PERFORMED BITE TEST ON BPCU IAW AMM 24-20-001. OPS CHECK GOOD.  CLEARED MDDR 68830 PLACARD.  REMOVED APU OPS CHECK OK IAW AMM 49-00-00.
